Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » Birth control pills..side effects ?

 - UBBFriend: Email this page to someone!    
Author Topic: Birth control pills..side effects ?
transparentcrystal
Activist
Member # 32771

Icon 9 posted      Profile for transparentcrystal     Send New Private Message       Edit/Delete Post 
Hi there,

Well, i will really appreciate if you can help me out with this doubt i have.

I was reading through some posts in BC pills cons n pros. But i just want to make sure im in the right track.

Yesterday, i got my period so i took the first pill in the pack. Today at 5:30 AM i took my second pill because im planning to take them everyday at around that time. However, it didnt go out well.

I went to my summer job, and at around 9 am i started feeling very very hungry. then i went to get some coffee and sugar thinking that it will make me feel better, but it didnt.

I went straight to the bathroom because i felt like 'i had to use it' , once there like dead blood came out, very weird one.

Anyways, then i felt like throwing up and so i did, and i faded away for like 2 seconds. i was sweating a lot, and it was cold sweat running down my forehead. My sight was blurry n things like that. so when i went down to the office, i told my glucose level was low, because thats the kind of feeling i got. So i drank a Coca Cola but it made me feel a bit better, a few min. later i felt the same thing all over again, but this time i threw up even more. I'm guessing this is a side effect? but, is this going to happen everyday? because of this, i had to go back home, i really wasnt feeling well. It was horrible. It's like if i was pregnant. Although im sure im not haha.

when i was reading one of the posts, one of the girls commented the BC pills would make her stomack go crazy if she took the pills in an empty stomach. Can this be the reason why i felt like that? i never eat breakfast, and today, my second day of the pill, i took the pill in an empty stomach. please help out, cause tomorrow i need to go to work and i dont know what to do if this happens again.


thank you

--------------------
peace

Posts: 68 | From: China | Registered: Feb 2007  |  IP: Logged | Report this post to a Moderator
LilBlueSmurf
Scarleteen Volunteer
Member # 1207

Icon 1 posted      Profile for LilBlueSmurf     Send New Private Message       Edit/Delete Post 
Yes, the birth control pill can make you feel nauseous for the first few cycles. I had a problem w/ nausea too, so i took my pill before bed, w/ an anti-nauseant. I'd sleep it off and feel better by the time i had to get up in the morning.

If you're feeling hungry though, coffee and coke is not the way to go. Even eating something small can really go a long way. You may not feel as nauseated either. If you're going to take your pill in the morning, you'll want to start eating breakfast. Nothing worse than vomiting bile first thing in the morning b/c there's nothing in your stomach.

--------------------
Nursing is a work of heart!
~ unknown

Posts: 7168 | From: Ontario | Registered: Sep 2000  |  IP: Logged | Report this post to a Moderator
transparentcrystal
Activist
Member # 32771

Icon 1 posted      Profile for transparentcrystal     Send New Private Message       Edit/Delete Post 
Thank you very much for replying!!
I just have a last question to make.
If i took my first pill on sunday, (the first day of my period) and today monday, i took it at 5:30 am, can i change the time? so, i would like to take it everyday at night so then i dont get the morning sickeness sort of thing. Can i still do that? So, tomorrow tuesday i'm supposed to take it at 5:30 am again, but can i take it at night instead and keep going with that time from now on? It will be my third pill so far.

Thank you so much!

--------------------
peace

Posts: 68 | From: China | Registered: Feb 2007  |  IP: Logged | Report this post to a Moderator
transparentcrystal
Activist
Member # 32771

Icon 1 posted      Profile for transparentcrystal     Send New Private Message       Edit/Delete Post 
Thank you very much for replying!!
I just have a last question to make.
If i took my first pill on sunday, (the first day of my period) and today monday, i took it at 5:30 am, can i change the time? so, i would like to take it everyday at night so then i dont get the morning sickeness sort of thing. Can i still do that? So, tomorrow tuesday i'm supposed to take it at 5:30 am again, but can i take it at night instead and keep going with that time from now on? It will be my third pill so far.

Thank you so much!

--------------------
peace

Posts: 68 | From: China | Registered: Feb 2007  |  IP: Logged | Report this post to a Moderator
LilBlueSmurf
Scarleteen Volunteer
Member # 1207

Icon 1 posted      Profile for LilBlueSmurf     Send New Private Message       Edit/Delete Post 
Yes, since you just started the pill and can't really rely on it (solely for birth control) for a full cycle anyway, it would be okay to switch the time you take it now.
Posts: 7168 | From: Ontario | Registered: Sep 2000  |  IP: Logged | Report this post to a Moderator
transparentcrystal
Activist
Member # 32771

Icon 1 posted      Profile for transparentcrystal     Send New Private Message       Edit/Delete Post 
quote:
Originally posted by transparentcrystal:
Thank you very much for replying!!
I just have a last question to make.
If i took my first pill on sunday, (the first day of my period) and today monday, i took it at 5:30 am, can i change the time? so, i would like to take it everyday at night so then i dont get the morning sickeness sort of thing. Can i still do that? So, tomorrow tuesday i'm supposed to take it at 5:30 am again, but can i take it at night instead and keep going with that time from now on? It will be my third pill so far.

(sorry i posteded twice, my computer is just messed up sorry!!)

Thank you so much!



--------------------
peace

Posts: 68 | From: China | Registered: Feb 2007  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen